# SDR USAA2012100500008

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,785 hours, 40,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT FLIGHT ATTENDANT FLASHLIGHT NEEDS TO BE REPLACED.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT ATTENDANT FLASHLIGHT BATTERY LOCATED AT AIRCRAFT AFT LEFT UPPER POSITION.  OPS CHECK OK.  REFERENCE MPPM 54-01-10.
